• Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Change of medication .

L

Lolabeth

New member
Joined
Apr 2, 2019
Messages
4
I've been taking mirtazapine for several months and my. doctor has tapered me down and changing me to prozac. I have health anxiety too so worried about side effects. Could anyone give me any advice please. My daughter thought sertraline would of been better. Lots of conflicting reviews and I know we are all made different physiology and react to drugs differently. Guess I'm looking for reassurance. Thanks in advance.
 
M

missme

Well-known member
Joined
Mar 28, 2019
Messages
287
Location
NZ
I've been taking mirtazapine for several months and my. doctor has tapered me down and changing me to prozac. I have health anxiety too so worried about side effects. Could anyone give me any advice please. My daughter thought sertraline would of been better. Lots of conflicting reviews and I know we are all made different physiology and react to drugs differently. Guess I'm looking for reassurance. Thanks in advance.
I'm not sure, I've heard some not so good things about Prozac, I've never been on it before. I offer you my best wishes
 
M

Memphis182

Active member
Joined
Jan 22, 2019
Messages
44
Location
Exmouth
Hi x can I ask why they are taking you off mirtazapine? I'm in the same boat as you by the sound of it. I'm currently taking 30mg of mirtazapine as my citalopram seemed to stop working. I take both atm advised by the doc. The mirtazapine has deepened my depression and made my anxiety unbearable so have to stop taking it and up my citalopram. I personally didn't have a good experience with prozac but I didn't give it long enough to work. I've heard good things about it from a friend and my mother in law who says she's still here because of thre prozac. Everything works different for everybody so hopefully it'll work for you x
 
Top